# SDR CALA9900875

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 69.55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT FUSELAGE SKIN DENTED AT STA 69.550 I/B OF F/O'S PITOT TUBE ON AIRCRAFT NOSE.  THE DENTED AREA WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 38.
